Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello everyone my name is Tom I am from London Ontario and I have been suffering with acne for about 2 years. At first it was very mild and then started to get progressively worst. I started to get very red pimples and they were all over my face. Then I got a nasty small cyst on my left cheek. So I decided to squeeze it. It began turning purple so I had to take minocycline. The cyst spread in a U shape pattern and I still have it. It was beginning to clear up but for some reason it is gettin a bit bumpy again. I have 3 cysts on my face but they do not hurt... They may be nodules or something but there is no pain at all. I have been dieiting for a year (occasional cheat days) and take multi-vitamin and omega 3. My calorie count is about 4000 of clean calories daily since I am bulking. I have a toner with 8 percent AHA, a moisturizer free of mineral oil and a clay mask which i used every one to 2 days. It seems if I put oatmeal overnight on my cysts get softer. It also seems that I have left some discoloration on my skin which I have no idea how I can make it back to the natural tone it was again. Here are some photos of my skin. I would appreciate any advice or any help possible. I am considering taking accutane. Thanks so much!

post-136766-1286329062_thumb.jpg

post-136766-1286329072_thumb.jpg

post-136766-1286329079_thumb.jpg

post-136766-1286329062_thumb.jpg

post-136766-1286329072_thumb.jpg

post-136766-1286329079_thumb.jpg

Share this post


Link to post
Share on other sites

Hi, before you do anything drastic like accutane.

Try this: Buy a bag of sea salt and put one or two cups in warm bath maybe half full, dunk your head as long you can and soak it for a long as possible. Do this everyday for a week or two and see how your skin looks. You will be surprised. The salt will draw out the infections.

I acknowledge that accutane works for many people but please think twice about Accutane and remember Accutane was originally a chemotherapy drug and there is a good chance it could cause you a world of grief.

Share this post


Link to post
Share on other sites
Hi, before you do anything drastic like accutane.

Try this: Buy a bag of sea salt and put one or two cups in warm bath maybe half full, dunk your head as long you can and soak it for a long as possible. Do this everyday for a week or two and see how your skin looks. You will be surprised. The salt will draw out the infections.

I acknowledge that accutane works for many people but please think twice about Accutane and remember Accutane was originally a chemotherapy drug and there is a good chance it could cause you a world of grief.

Okay I will try this. Is it once a day? And yes I know Accutane is really powerful its sort of my last resort. I mean my face isn't severe but it is mildly sever since I have a few cysts. My dad had lots of acne and went to an esthetician back then almost every day and left his face pretty scared. However he had poor diet as well and drank lots of booze (polish background). Thanks lots:)

Share this post


Link to post
Share on other sites

More dumb * hating on accutane.

You already got scarring bro--this could've been prevented by taking accutane.

Anyway, not to be a douche here, but I wouldn't go for all the 'natural' stuff you're using e.g. clay etc. Stay with medically clean stuff that is laboratory tested. You need some sort of retinoid (mild retin-a, differin, tazorac), a mild glycolic cleanser (e.g. simply clean by skinceuticals). Since you're already on minocycline, I'd suggest you finish the full course of that.

Don't forget SPF.

Share this post


Link to post
Share on other sites

ill be the first to say i know where ur coming from cause my skin was almost exactly like yours at its worst. my acne is still here, but i can see results...and their attributed to accutane.

ive been accutane a little over a month, and all my blackheads are now gone, and the amount of inflamed acne has decreased a bit. its the only thing thats ever done a damn thing for my skin...so i cant complain right now.

yes accutane has side effects, but so does ANY medication that works. you take the risk of it not agreeing with your body. if you really want your acne gone, and for good most likely, id reccomend it. personally i tried all the creams and pills (minocycline,tetracycline,ect.) and most of it was bull****.

good luck whatever you do bro

Share this post


Link to post
Share on other sites

first, how old are you? you should check out bfg's post on cystic acne. if it's nodular/ cystic acne, you could either get the injection or from what i just found out, hydrocortizone %1 would work on inflamed acne, helping to speed up the process. you might wanto change a regime, since from what it sounded like, u are doing everything you could to stop acne- following strict diet and taking all the vitamins. how about zinc? zinc should also be taken daily. u might wanto lay of AHA, just to give it a try. experience with different reg. and see how it works out. in terms of hyperpigmentaion. u need to either wait it out, use whitening toner or just laser treatment which i dont recommand until the whole acne situation is handled first

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×